# SDR UIEA2018111432600

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 66,449 hours, 11,204 cycles
- Engine: Pwa PW4062
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7911004111
- Part serial: 40000194
- Condition: Malfunctioned
- Location: Nr 1 Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE DID NOT MAKE TAKEOFF THRUST,  1.46 EPR TARGET THRUST,  ENGINES 2, 3, 4 & 1.6 EPR.  REJECTED THE TAKEOFF AT 95-100KTS.  IAW  FIM 71-00 FAULT TREE 401C, TROUBLESHOT TO A LEAKING BP SENSE LINE ON THE NR 1 ENGINE TO EEC.  R & R THE NR 1 ENGINE EEC, FUEL PUMP,  AND FMU.  ALL FOUND SATISFACTORY.
